Communications in Analysis and Geometry

Volume 14 (2006)

Number 5

Harmonic morphisms between Weyl spaces and twistorial maps

Pages: 847 – 881

DOI: http://dx.doi.org/10.4310/CAG.2006.v14.n5.a2

Authors

Eric Loubeau

Radu Pantilie

Abstract

We show that Weyl spaces provide a natural context for harmonic morphisms, and we give the necessary and sufficient conditions under which on an Einstein-Weyl space of dimension 4 there can be defined, locally, at least five distinct foliations of dimension 2 which produce harmonic morphisms (Theorem 7.4). Also, we describe the harmonic morphisms between Einstein-Weyl spaces of dimensions 4 and 3 (Theorem 7.6).

Full Text (PDF format)